MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 32MM/-4MM

ENCORE MEDICAL LP DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 32MM/-4MM
Model Number 508-32-103
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number (b)(4) 1644408-2023-00442; 508-32-103, s810 - device loosening, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Patient had a loose baseplate after a revision already, surgeon took out baseplate, glenosphere, and poly and converted the patient to a hemi.

Brand Name
DJO SURGICAL
Common Device Name
GLENOID, HEAD W/RETAINING SCREW, RSP, 32MM/-4MM
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key25445756
Report Number1644408-2026-01112
Device Sequence Number5727283
Product Code PHX
UDI-Device Identifier00888912024747
UDI-Public00888912024747
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number508-32-103
Device Lot Number864C7403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-04-114 5031A1073.; 506-04-126 5037A1029.; 506-04-126 5037A1037.; 508-65-001 5014A1160.; 509-03-032 952W1447.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale